# SDR GTIA2016042201529

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 17,540 hours, 8,025 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: D5227908020400
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 CABIN DOOR SEAL MAKING NOISE.  PERFORMED SEAL INTEGRITY AND LEAK CHECK OF L1 DOOR IAW AMM 52-11-00, 52-10-00 AND 05-53-00,  NO DEFECTS NOTED.  AC OK FOR SERVICE.
